Alert archive / New Mexico / Red Flag Warnings in 2007

Red Flag Warning 12, NWS Albuquerque, NM

April 18, 20079 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 18, 2007, 7:56 AM MDT for 9 counties in New Mexico. It took effect at Apr 18, 2007, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2007, 7:56 AM MDT (13:56 UTC)
In effect from
Apr 18, 2007, 1:00 PM MDT
Expired
Apr 18, 2007, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1999 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 181356
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 AM MDT WED APR 18 2007


...FIRE WEATHER WATCH CANCELLED TODAY FOR THE EAST CENTRAL
PLAINS... 
...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH
EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR THE NORTHWEST
PLATEAU...NORTHWEST AND WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE
VALLEY AND THE SANDIA/MANZANO AND GALLINAS MOUNTAINS FOR STRONG
WINDS AND LOW HUMIDITIES... 
...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH EARLY
EVENING BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND
GALLINAS MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES...

.AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES NORTH OF
NEW MEXICO TODAY BRINGING CRITICALLY LOW HUMIDITIES AND STRONG
SOUTHWEST WINDS TO THE MAJORITY OF THE FORECAST AREA. A RED FLAG
WARNING IS IN EFFECT FOR WESTERN AND CENTRAL AREAS...WHERE
CRITICAL WINDS AND HUMIDITIES WILL LAST THE LONGEST AND FIRE
DANGER IS THE HIGHEST. ON THURSDAY...CRITICALLY LOW HUMIDITIES
WILL CRATER FOR THE ENTIRE FORECAST AREA AND STRONG SOUTHWEST WINDS
WILL PERSIST FROM THE EAST SLOPES OF THE CENTRAL AND NORTHERN
MOUNTAINS ACROSS THE EAST AND NORTHEAST PLAINS. A FIRE WEATHER
WATCH IS IN EFFECT THURSDAY FROM MID MORNING THROUGH EARLY EVENING
FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...WHERE FIRE DANGER
IS HIGHER THAN ELSEWHERE IN THE EAST. CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED TO RETURN TO THE AREA ALONG AND SOUTH OF
I-40 ON FRIDAY AND TO MUCH OF THE AREA EAST OF THE CENTRAL AND
NORTHERN MOUNTAINS ON SATURDAY.

NMZ108-181500-
/O.CAN.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
756 AM MDT WED APR 18 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FIRE WEATHER WATCH. 

CRITICALLY LOW HUMIDITIES AND STRONG SOUTHWEST WINDS ARE EXPECTED
TO OCCUR AT TIMES LATE THIS AFTERNOON AND EARLY EVENING...BUT NOT
LONG ENOUGH TO WARRANT A RED FLAG WARNING.

$$

NMZ107-190200-
/O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/
/O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/
/O.NEW.KABQ.FW.A.0009.070419T1600Z-070420T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
756 AM MDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING BELOW SIGNIFICNAT SNOW PACK...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING BELOW SIGNIFICANT SNOW PACK...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MID MORNING THROUGH
EARLY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101-190200-
/O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/
/O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
756 AM MDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ105-109-190200-
/O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/
/O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
756 AM MDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ106-190200-
/O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/
/O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
756 AM MDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

44
1 follow-up statement
000 
WWUS85 KABQ 190159
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT WED APR 18 2007

...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY
EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR AREAS BELOW
SIGNIFICANT SNOW PACK IN THE SANDIA/MANZANO AND GALLINAS
MOUNTAINS...

NMZ107-191400-
/O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/
/O.CON.KABQ.FW.A.0009.070419T1600Z-070420T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
759 PM MDT WED APR 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY
PERSIST UNTIL AROUND 10 PM...ESPECIALLY ACROSS OPEN AREAS AND OVER
RIDGETOPS...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND
DIMINISHING WINDS THIS EVENING.

WINDS WILL INCREASE EARLY THURSDAY MORNING OVER THE SANDIA AND
MANZANO AS WELL AS THE GALLINAS MOUNTAINS...AND COMBINED WITH A
DRIER AIRMASS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR
THURSDAY MORNING THROUGH THURSDAY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101-190300-
/O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
759 PM MDT WED APR 18 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY
PERSIST UNTIL AROUND 10 PM...ESPECIALLY ACROSS OPEN AREAS AND OVER
RIDGETOPS...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND
DIMINISHING WINDS THIS EVENING.

$$

NMZ105-109-190300-
/O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
759 PM MDT WED APR 18 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY
PERSIST UNTIL AROUND 10 PM...ESPECIALLY ACROSS OPEN AREAS AND OVER
RIDGETOPS...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND
DIMINISHING WINDS THIS EVENING.

$$

NMZ106-190300-
/O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
759 PM MDT WED APR 18 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY
PERSIST UNTIL AROUND 10 PM...BUT MOST LOCALES SHOULD EXPERIENCE
RISING HUMIDITIES AND DIMINISHING WINDS THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 18, 3:07 AM MDT, 4 hours 49 minutes earlier.

Area forecast discussion, Apr 18, 3:07 AM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 AM MDT WED APR 18 2007

.DISCUSSION...THREE STORMS TO AFFECT NM OVER THE NEXT WEEK...WITH
EACH STORM TRACKING FARTHER S AND POTENTIALLY HAVING A BIGGER
IMPACT ON THE AREA.

FIRST STORM MOVING INTO NW NV AND WILL SLIDE OVER NRN UT INTO WY
LATER TODAY AND TON. WIND TO BE THE MAIN IMPACT FROM THIS SYSTEM
TODAY AS 45 KT WINDS AT 700 MB IN NW NM LATE TODAY TRY TO MIX DOWN
TO THE SURFACE. WILL HOIST A WIND ADVISORY FOR ZNS 1 AND 8. A CLOSE
CALL IN ZONES 2...9 AND 14. WILL ALSO ISSUE A RED FLAG WARNING FOR
ALL THE WESTERN AREAS AND PORTIONS OF CNTRL NM...BELOW SNOW PACK.
SOME HIGH CLOUDS TO GET DRAWN UP INTO THE STATE TODAY WHILE ENOUGH
MOISTURE OVER THE NW MOUNTAINS THIS PM AND NRN MOUNTAINS AND NE
HIGHLANDS THIS EVE TO PERHAPS GENERATE A FEW HIGH BASED STORMS.
TEMPS WARMER THAN TUE ESPECIALLY IN THE E...MOST LOCATIONS ABOVE
NORMAL.

WINDS WILL HOLD UP TONIGHT ESPECIALLY OVER THE E SLOPES OF THE CNTRL
MOUNTAIN CHAIN AS STRONG W FLOW AT THE MID LEVELS TRANSLATES TO THE
E. A MODERATE SW FLOW FOR THU AND FRI WITH DRY CONDITIONS. A BIT
COOLER IN THE NW THU BUT MOST AREAS TO REMAIN WARM AND ABOVE NORMAL.
WINDS A NOTCH LOWER MOST AREAS THU EXCEPT OVER PORTIONS OF THE EC
PLAINS. A FIRE WEATHER WATCH WILL BE ISSUED FOR ZONE 107. WINDS
WILL INCREASE AGAIN ON FRI ESPECIALLY OVER THE W.

NEXT STORM TO MOVE INTO CA FRI AND CROSS CO ON SAT. BEST WINDS OVER
THE E WHILE BEST CHANCE FOR SHOWER AND STORMS WILL BE OVER THE NW.
DRY ON SUN WITH LESS WIND BEFORE THE THIRD STORM TAKES AIM AT NM
EARLY NEXT WEEK. SLIGHT CHANCE POPS NW MON AND ALL AREAS TUE WITH
COOLER TEMPS. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  71  34  64  31 /   5   0   0   0
GALLUP..........................  69  24  63  25 /   0   0   0   0
GRANTS..........................  71  28  68  24 /   0   0   0   0
GLENWOOD........................  78  34  76  34 /   0   0   0   0
CHAMA...........................  62  25  57  20 /  10  10   0   0
LOS ALAMOS......................  65  33  63  31 /   0   0   0   0
RED RIVER.......................  56  26  54  20 /   5  10   0   0
TAOS............................  65  32  62  26 /   5   5   0   0
SANTA FE........................  69  33  64  30 /   0   0   0   0
SANTA FE AIRPORT................  71  34  66  32 /   0   0   0   0
ESPANOLA........................  74  32  71  31 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  75  44  70  42 /   0   0   0   0
ALBUQUERQUE VALLEY..............  76  40  72  37 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  72  40  68  39 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  74  44  71  41 /   0   0   0   0
SOCORRO.........................  80  43  76  43 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  69  38  64  34 /   0   0   0   0
MORIARTY/ESTANCIA...............  72  33  69  29 /   0   0   0   0
CARRIZOZO.......................  77  41  78  40 /   0   0   0   0
RUIDOSO.........................  70  38  70  34 /   0   0   0   0
RATON...........................  69  32  67  27 /   0  10   0   0
LAS VEGAS.......................  68  37  65  32 /   0   0   0   0
ROY.............................  65  37  68  37 /   0   0   0   0
CLAYTON.........................  70  42  72  40 /   0   0   0   0
SANTA ROSA......................  78  40  77  39 /   0   0   0   0
TUCUMCARI.......................  75  46  77  42 /   0   0   0   0
FORT SUMNER.....................  78  45  78  43 /   0   0   0   0
CLOVIS..........................  77  47  78  44 /   0   0   0   0
PORTALES........................  79  47  80  44 /   0   0   0   0
ROSWELL.........................  82  48  84  47 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101-105>107-109.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ001-008.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ107.

&&

40
Hazardous weather outlook, Apr 18, 6:04 AM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 AM MDT WED APR 18 2007

NMZ001>021-026-191200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
604 AM MDT WED APR 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 8 PM MDT FOR WESTERN
AND PORTIONS OF CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED
WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.
A WIND ADVISORY IS ALSO IN EFFECT FROM 1 PM TO 8 PM MDT FOR THE
NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE CENTRAL HIGH PLAINS ON
THURSDAY AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:34 AM MDTWind AdvisoryABQ16 hr
Apr 18, 7:56 AM MDTFire Weather WatchABQ24 hr

Nearby

Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.